# SDR DXTA2022091970640

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 120
- Aircraft serial: 6800187
- Aircraft time: 13,230 hours, 8,774 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99146433
- Part serial: K1541
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: L
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AMBER CAS HYD PRESSURE LOW RT.  LATER AN AMBER CAS HYD VOLUME LOW.  RAN QRH.  HYD FLUID DRIPPING FROM RT ENG ON POST FLT.  FOUND RT HYD LINE & CLAMPS SHEARED. R&R LT HYD EDP WITH OVERHAULED.  R&R RT EDP WITH REPAIRED.  R&R LT HYD MANIFOLD WITH OVERHAULED, R&R RT HYD MANIFOLD WITH OVERHAULED.  REPLACED AUX PUMP FILTER, LT & RT PRESSURE FILTER & LT & RT CASE FILTER & RT HYD LINE.  PERFORMED EDP PRIMING, BLEEDING COMPLETE.  SAT OPS CHECKS OF SPOILERS, THRUST REVERSERS, BRAKES, & PERFORMED SAT LEAK CHECKS ON ALL REMOVED & REPLACED ITEMS. SERVICED HYD SYS WITH HYD OIL.  ALL WORK IAW AMM 12-12-02, 12-12--03, 29-10-00, 29-10-01, 29-10-02, 29-10-03, 29-10-04, 29-10-11, 29-20-01, & 78-30-00.
